# SDR HEEA20120517921

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 9,455 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ROOF SKIN FOUND CORRODED COMMON TO THE SERVO COWLING HINGE AND NUTPLATE INSTALLATION.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL FAA-DER FOR APPROVAL.  THE FORWARD ROOF SKIN WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
